# SDR CALA0400298

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 14,484 hours, 5,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT ZEE CHANNEL CORRODED AT STA 500A-500I IN FORWARD PIT.  THE Z-CHANNEL WAS REMOVED AND A NEW SECTION WAS INSTALLED IAW SRM 53-00-53.
